Facebook Pixel

Should I be worried as I am?

By January 1, 2015 - 8:49pm
Rate This

Hi, my fiance and I were intimate towards the end of Oct she took a Plan B pill around the 1st of Nov. She then got her period on the 10th of November, which was just days after taking the pill. We were then sexually active again on 22nd-23rd of Nov in which I used protection, I didn't ejaculate inside of her instead I pulled out with a condom on the whole time. Now she is 3 weeks late on her period skipping the whole month of December. We both are worried sick and we've taken about 4 pregnancy test First response and Clear Blue and all four test show negative. Is she late because of the Plan B pill? Today's the 1st of Jan 2015 and still no period. WHAT DO YOU RECOMMEND PLEASE HELP!!

Add a Comment1 Comments


Hello concernedfiance,

Welcome to the EmpowHER community. I hope I can offer some help to calm you both.

We know that Plan B was effective because your fiance had vaginal bleeding on November 10. In late November, you had protected sex by using a condom. Four negative pregnancy tests and no period for the month of December makes me suspect a hormonal imbalance as a side effect of Plan B.

Your concerns may be better addressed by consulting her gynecologist.


January 2, 2015 - 8:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!